# SDR DALA2023050803597

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 76,524 hours, 32,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 CRACK ON STABILIZER STRAPS ON FLOOR STRUCTURE (4EAS) STA 365.25 BTW BL0 AND LBL 24,LBL 44 AT PASSENGER CABIN CPAX W1. CORRECTIVE ACTION: SUMMARY OF NRC 00393. STABILIZER STRAPS ON FLOOR STRUCTURE (4EAS ) STA 365.25 BTW BL0 AND LBL 24,LBL 44 AT PASSENGER CABIN CPAX W1 WERE REPAIRED PER B757-200 SRM. (2753251)
